# SDR SIMA200116704

- Difficulty date: June 16, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 2100 · Air Conditioning System
- Part: Check Valve
- Part number: 125A01
- Condition: Damaged
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5273 - MCO - DURING LEVEL FLIGHT AT FL180, THE CREW REPORTED A LOUD POP FOLLOWED BY A LOSS OF CABIN PRESSURE.  MAINTENANCE FOUND A CHECK VALVE DAMAGED.  CHECK VALVE AND DUCT VALVE WAS INSTALLED IN WERE REMOVED AND REPLACED IAW ATR MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
